# SDR USAA001865

- Difficulty date: November 2, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 332.1
- Part time: 49,978 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STOP PAD SUPPORT FITTING CRACKED .25 INCH, STATION 332.1 AFT SIDE STRINGER 8R.  SPLICED REPAIR PER SRM 53-10-5.  (M)
